# SDR DALA2020121504104

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,405 hours, 10,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR GUST LOCK BROKEN.  CORRECTIVE ACTION: FOUND GUST LOCK RELEASE BUTTON STUCK IN THE DOWN POSITION.  CLEANED AREA. DOOR 4L GUST LOCK OPERATES NORMALLY.
